Developed a crack in lip line. Could it be from overfill with Juvederm? (Photo)

I have 2 previous posts in burning and tingling with intermittent pain in lips and nasal labaloids. Many of you have recommended hyalruonidase and that is my plan , found a highly recommended Dr from this site.. but now a crack in my lip line, very sore. Will this delay my treatment ?I have been on doxycycline hyclate for 7 days. My appt with the Facial Plastic Surgeon is in 2 days . Doxy has not seemed to help. And my face actually aches.

Doctor Answers 3

Time To Call Your Doctor

I recommend contacting your Dr. This isn't typical and sounds as though you may have an infection. See an expert. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Lips hurting, burning after filler

I don't think that the lips are that overfilled to cause a "splitting" of the lip. This is more consistent with an infection. This can represent either a resistant bacteria or a herpetic outbreak. See your doctor for this.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Lips hurting after Juvederm Injection

This is not a typical side effect of Juvederm. It sounds like you have an infection. This can be either a resistant bacteria or a herpes outbreak. I recommend having this looked at by your treating physician.

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.